# SDR IXXA9569

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Loose
- Location: Rt Windshield
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN KNGU AND BIKF, AN ELECTRICAL SMELL AND A SMALL AMOUNT OF SMOKE WERE NOTED COMING FROM THE FIRST OFFICERS WINDSHIELD AREA.  IN KNGU, NO SOURCE COULD BE IDENTIFIED FOR THE SMELL.  THE WINDSHIELD HEAT WAS PRECAUTIONARILY DEFERRED FOR FURTHER TROUBLESHOOTING.  FURTHER TROUBLESHOOTING REVEALED A LOOSE ELECTRICAL CONNECTOR AT THE FIRST OFFICERS WINDOW HEAT SENSOR.  THE LOOSE CONNECTION WAS SECURED, AND THE WINDSHIELD HEAT WAS RETURNED TO SERVICE.  (M)
